MathSciNet Relay Station
MathSciNet bibliographic data
MR1178571 11R11 (11N25 11N32 11R29)
Louboutin, S.; Mollin, R. A.; Williams, H. C. Class numbers of real quadratic fields, continued fractions, reduced ideals, prime-producing quadratic polynomials and quadratic residue covers. Canad. J. Math. 44 (1992), no. 4, 824–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement